MAUDE Adverse Event Report: CARDINAL HEALTH MEXICO 7X40 PRECISE PRO RX US CAROTID SYST; STENT, CAROTID

CARDINAL HEALTH MEXICO 7X40 PRECISE PRO RX US CAROTID SYST; STENT, CAROTID
Model Number PC0740RXC
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned but the engineering report is pending.A device history record review was performed and showed that these lots of products met all requirements per the applicable manufacturing quality plan.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a box of the precise pro rapid exchange (rx) carotid self-expanding stent (ses) delivery system was opened but the device was already deployed.There was no reported patient injury.The temperature exposure indicator on the pouch was checked to confirm that the black dotted pattern with a grey background is clearly visible.The product was stored and handled according to the ifu.The device was stored in a warehouse in a cath room where humidity and temperature are controlled.There was no damage to any of the packaging.Additional patient and procedural details were requested but were not available.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
A box of the precise pro rapid exchange (rx) carotid self-expanding stent (ses) delivery system was opened but the device was already deployed.The temperature exposure indicator on the pouch was checked to confirm that the black dotted pattern with a grey background is clearly visible.The product was stored and handled according to the ifu.The device was stored in a warehouse in a cath room where humidity and temperature are controlled.There was no damage to any of the packaging.Additional patient and procedural details were requested but were not available.There was no reported patient injury.The device was returned for analysis.One non-sterile precise pro rx us carotid syst was received for analysis inside a plastic bag.Per visual analysis, the stent of the unit was received deployed.Nonetheless, the valve of the unit was received tighten/ closed, the hypotube stroke rod was fully retracted and the tip of the unit was observed over cannulated into the outer member.Also, liquid from the valve could be noted when the unit was laid flat on the analysis lab tray for evaluation; liquid probably from the stent unit preparation, indicating a stent system manipulation prior to stent deployment.No defects found on the deployed stent.No other anomalies observed.Per functional analysis, a deployment test was not performed due to the deployed condition of the unit the way it was received for evaluation.Per dimensional analysis, the usable length of the stent delivery system was measured against the precise pro rx packaging assembly specification and it was found within specification.A product history record (phr) review of lot 17901855 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent delivery system (sds)-ses-deployment difficulty - premature/prior to use¿ was not confirmed based on the conditions the unit was received for evaluation.Even though the precise pro stent system was received in a complete deployed condition for evaluation; the valve of the unit was received tighten/ closed, the hypotube stroke rod was fully retracted and the tip of the unit was observed over cannulated into the outer member.Also, liquid from the valve could be noted when the unit was laid flat on the analysis lab tray for evaluation; liquid probably from the stent unit preparation, indicating a stent system manipulation prior to the stent deployment.The previous observed conditions on the unit do not correspond to the findings reported in the complaint event description, quote: ¿as reported, a box of the precise pro rapid exchange (rx) carotid self-expanding stent (ses) delivery system was opened but the device was already deployed.¿ analysis results and phr review results do not suggest that the observed conditions are related to the manufacturing process.Procedural and/ or handling factors such as the user¿s interaction with the device during device preparation, may have contributed to the stent premature deployment since the device did not present any obvious indication of a manufacturing defect or anomaly that could contribute to the reported event.The product manufacturing records indicated that the product met specifications before shipment.Also, the packaging tray the unit is packaged in does not allow the stent delivery system to undergo any stent premature deployment condition.The instructions for use (ifu) advises the end user during ¿preparation of stent delivery system- caution: the stent delivery system is shipped with the tuohy borst valve open.Be careful not to prematurely deploy the stent during preparation.Prep the device in the tray per instructions.Close the tuohy borst valve prior to removing the device from the tray.¿ neither the phr review nor the product analysis suggests that the reported event could be related to the manufacturing process of the unit.Therefore, no corrective or preventive actions will be taken.

Brand Name
7X40 PRECISE PRO RX US CAROTID SYST
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
CARDINAL HEALTH MEXICO
av prado sur 150 2d0 piso
ciudad de mexico 11000
MX  11000
MDR Report Key12287661
Report Number9616099-2021-04764
Device Sequence Number4494902
Product Code NIM
UDI-Device Identifier20705032036464
UDI-Public(01)20705032036464(17)210930(10)17901855
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberPC0740RXC
Device Catalogue NumberPC0740RXC
Device Lot Number17901855
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2021
Initial Date Received by Manufacturer 07/13/2021
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date08/06/2021
Supplement Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1